# SDR AU510001700

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E51
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE GRABBED CAUSING LT MAIN LANDING GEAR TO RUN OFF TAXIWAY AND BECOME BOGGED.  INVESTIGATION COULD FIND NO FAULT WITH THE BRAKE SYSTEM EXCEPT FOR A LARGER THAN USUAL AMOUNT OF DUST WHICH WAS ATTRIBUTED TO OPERATING IN THE OUTBACK.
